Search - Archive ouverte HAL Access content directly

Filter your results

39 Results
Structure: Internal structure identifier : 211251
Image document

Spreading and vanishing for a monostable reaction-diffusion equation with forced speed

Juliette Bouhours , Thomas Giletti
Journal of Dynamics and Differential Equations, 2019, 35, pp.92 - 117. ⟨10.1007/s10884-018-9643-5⟩
Journal articles hal-02552574v1
Image document

Local decay for weak interactions with massless particles

Jean-Marie Barbaroux , Jérémy Faupin , Jean-Claude Guillot
Journal of Spectral Theory, 2019, 9 (2), pp.453-512. ⟨10.4171/JST/253⟩
Journal articles hal-01465309v1
Image document

A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case

Milica Tomasevic , Denis Talay
Bernoulli, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
Journal articles hal-01673332v6
Image document

Spectral theory near thresholds for weak interactions with massive particles

Jean-Marie Barbaroux , Jérémy Faupin , Jean-Claude Guillot
Journal of Spectral Theory, 2016, 6 (3), pp.505-555. ⟨10.4171/JST/131⟩
Journal articles hal-00957524v1
Image document

A Pseudo-Markov Property for Controlled Diffusion Processes

Julien Claisse , Denis Talay , Xiaolu Tan
SIAM Journal on Control and Optimization, 2016, 54 (2), pp.1017 - 1029. ⟨10.1137/151004252⟩
Journal articles hal-01429545v1

Exponential meshes and three-dimensional computation of a magnetic field

Jacques Laminie , François Alouges , Séraphin Mefire
Numerical Methods for Partial Differential Equations, 2003, 19 (5), pp.595-637. ⟨10.1002/num.10064⟩
Journal articles istex hal-00730196v1
Image document

Propagation for KPP bulk-surface systems in a general cylindrical domain

Beniamin Bogosel , Thomas Giletti , Andrea Tellini
Nonlinear Analysis: Theory, Methods and Applications, 2021, 213, pp.42. ⟨10.1016/j.na.2021.112528⟩
Journal articles hal-02880034v2
Image document

A numerical approach to determine mutant invasion fitness and evolutionary singular strategies

Coralie Fritsch , Fabien Campillo , Otso Ovaskainen
Theoretical Population Biology, 2017, 115, pp.89-99. ⟨10.1016/j.tpb.2017.05.001⟩
Journal articles hal-01413638v2
Image document

Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients

Antoine Lejay , Lionel Lenôtre , Géraldine Pichot
SIAM Journal on Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩
Journal articles hal-01644270v2
Image document

On a Wasserstein-type distance between solutions to stochastic differential equations

Jocelyne Bion-Nadal , Denis Talay
Annals of Applied Probability, 2019, 29 (3), pp.1609-1639. ⟨10.1214/18-AAP1423⟩
Journal articles hal-01943863v1

Universal limits of substitution-closed permutation classes

Frédérique Bassino , Mathilde Bouvel , Valentin Féray , Lucas Gerin , Mickaël Maazoun et al.
Journal of the European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
Journal articles hal-01653572v1

Scaling limits of permutation classes with a finite specification: a dichotomy

Frédérique Bassino , Mathilde Bouvel , Valentin Féray , Lucas Gerin , Mickaël Maazoun et al.
Advances in Mathematics, 2022, 405, pp.108513. ⟨10.1016/j.aim.2022.108513⟩
Journal articles hal-02412965v1

Mathématiques: l'explosion continue

Nalini Anantharaman , Anne de Bouard , Frédéric Lagoutière , Anne Gegout-Petit , Yann Ollivier et al.
Publications de la SMF. pp.1-180, 2013, 978-2-85629-375-1
Books hal-01518915v1

Scaling limit of graph classes through split decomposition

Frédérique Bassino , Mathilde Bouvel , Valentin Féray , Lucas Gerin , Adeline Pierrot et al.
2022
Preprints, Working Papers, ... hal-03797906v1
Image document

A note on solutions to controlled martingale problems and their conditioning

Julien Claisse , Denis Talay , Xiaolu Tan
2013
Preprints, Working Papers, ... hal-00809304v1

Stochastic Simulation and Monte Carlo Methods. Mathematical Foundations of Stochastic Simulation.

Denis Talay , Carl Graham
Springer, 68, pp.268, 2013, Stochastic Modelling and Applied Probability, 978-3-642-39363-1
Books hal-00954842v1
Image document

Adaptation in a stochastic multi-resources chemostat model

Nicolas Champagnat , Pierre-Emmanuel Jabin , Sylvie Méléard
Journal de Mathématiques Pures et Appliquées, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
Journal articles hal-00784166v2
Image document

Filling the gap between individual-based evolutionary models and Hamilton-Jacobi equations

Nicolas Champagnat , Sylvie Méléard , Sepideh Mirrahimi , Viet-Chi Tran
2022
Preprints, Working Papers, ... hal-03656608v2

Wind power predictions from nowcasts to 4-hour forecasts: a learning approach with variable selection

Dimitri Bouche , Rémi Flamary , Florence d'Alché-Buc , Riwal Plougonven , Marianne Clausel et al.
2022
Preprints, Working Papers, ... hal-03673674v1
Image document

Spectral properties for Hamiltonians of weak interactions

Jean-Marie Barbaroux , Jérémy Faupin , Jean-Claude Guillot
International Conference on Spectral Theory and Mathematical Physics, Nov 2014, Santiago de Chile, Chile. pp.11-36
Conference papers hal-01253138v1
Image document

Random maps

Céline Abraham , Jérémie Bettinelli , Gwendal Collet , Igor Kortchemski , Aurélien Garivier et al.
Journées MAS 2014, Aug 2014, Toulouse, France. pp.133--149, ⟨10.1051/proc/201551008⟩
Conference papers hal-01090666v1
Image document

Minimization of the eigenvalues of the Dirichlet-LapIacian with a diameter constraint

B Bogosel , A Henrot , I Lucardesi
SIAM Journal on Mathematical Analysis, 2018, 50 (5), pp.5337-5361. ⟨10.1137/17M1162147⟩
Journal articles hal-01674302v1
Image document

On the link between infinite horizon control and quasi-stationary distributions

Nicolas Champagnat , Julien Claisse
Stochastic Processes and their Applications, 2019, 129 (3), pp.771-798. ⟨10.1016/j.spa.2018.03.018⟩
Journal articles hal-01349663v1
Image document

Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients

Renata Bunoiu , Lucas Chesnel , Karim Ramdani , Mahran Rihani
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2021, 30 (5), pp.1075-1119. ⟨10.5802/afst.1694⟩
Journal articles hal-02421312v3
Image document

Stochastic analysis of emergence of evolutionary cyclic behavior in population dynamics with transfer

Nicolas Champagnat , Sylvie Méléard , Viet Chi Tran
Annals of Applied Probability, 2021, 31 (4), pp.1820-1867. ⟨10.1214/20-AAP1635⟩
Journal articles hal-01974289v3
Image document

Birth and death processes with neutral mutations

Nicolas Champagnat , Amaury Lambert , Mathieu Richard
International Journal of Stochastic Analysis, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
Journal articles hal-00736036v2
Image document

Gaussian approximations for chemostat models in finite and infinite dimensions

Bertrand Cloez , Coralie Fritsch
Journal of Mathematical Biology, 2017, 75 (4), pp.805-843. ⟨10.1007/s00285-017-1097-6⟩
Journal articles hal-01371591v2
Image document

Shadow prices, fractional Brownian motion, and portfolio optimisation under transaction costs

Christoph Czichowsky , Rémi Peyre , Walter Schachermayer , Junjian Yang
Finance and Stochastics, 2018, 22 (1), pp.161-180. ⟨10.1007/s00780-017-0351-5⟩
Journal articles hal-02373296v1
Image document

Impact of demography on extinction/fixation events

Camille Coron , Sylvie Méléard , Denis Villemonais
Journal of Mathematical Biology, 2019, 78 (3), pp.549-577. ⟨10.1007/s00285-018-1283-1⟩
Journal articles hal-01514977v2

Linear-sized independent sets in random cographs and increasing subsequences in separable permutations

Frédérique Bassino , Mathilde Bouvel , Michael Drmota , Valentin Feray , Lucas Gerin et al.
Combinatorial Theory, 2022, 2 (3), https://escholarship.org/uc/item/23340676. ⟨10.5070/C62359179⟩
Journal articles hal-03366684v1